MathSciNet Relay Station
MathSciNet bibliographic data
MR271721 (42 #6602) 46.35
Rosenthal, Haskell P. On the subspaces of $L\sp{p}$ $(p>2)$ spanned by sequences of independent random variables. Israel J. Math. 8 1970 273–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement